Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pimples and sores on face, fingers and toes due to weaning off meth. Increased body odor. What can be done to mask this?

My sister is a long time meth smoker, getting her to quit cold turkey is not an option right now. But weaning her off has been working. With family being around, I need to help her hide these effects on her skin, pimples , sores on on her face, fingers and toes. Also her body odor had increased, what can I use to mask this?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. If your sister has been weaning off of meth, having side effects of meth withdrawal may be common and the symptoms you describe may be treated symptomatically. I believe that the symptoms may be treated with the use of over the counter medications. However you also need to consult a dermatologist for an expert opinion and see if there is a dermatological condition that needs to be treated. With regards to the bad body odor using deodorants and keeping yourself clean and dry will help avoid the smell. I wish your sister the best in recovery.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor